Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Dizziness in right ear, left ear aching. MRI done. What does report suggest?

Hi. My name Carmen A. Ruiz. I have dizziness . Special in my right ear. I have the MRI 2005 findings: The forengo mucosal thickening is noted withing right mastoids. Mucosal thickening as well as mucosal retention cryst or polyp is noted at right maxilliary sinus. all is normal. Conclusion : Chronic sinus disease. Right mastoiditis otherwise unremarkable MRi of the brain. In december have a sinus surgery and sinus debridement . The dizziness is more in my right ear. Too much high noise like a bugs. But the left ear I have to much aching.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
Thanks for contacting HCM
As you have
The forengo mucosal thickening is noted withing right mastoids
The dizziness is more in my right ear.

these finding suggestive of right inner ear problem. Please consult the ENT specialist for further management.

Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor